HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Random parallel transport on surfaces of finite type, and relations to homotopy

Files in This Item:
pre162.pdf457.35 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83306

Title: Random parallel transport on surfaces of finite type, and relations to homotopy
Authors: Albeverio,S. Browse this author
Iwata,K. Browse this author
Kolsrud,T. Browse this author
Issue Date: Aug-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 162
Start Page: 1
End Page: 8
Abstract: For general surfaces of finite type, probability measures for parallel transport are con­structed. Relations to the topology of the surface are pointed out. We also discuss possible loop invariants.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68908
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University